SciELO - Scientific Electronic Library Online

 
vol.12 número2Generalized quadrangles and subconstituent algebra ¹The tree of primes in a field índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

ALBEVERIO, S  y  BELOPOLSKAYA, Ya. Generalized solutions of the Cauchy problem for the Navier-Stokes system and diffusion processes. Cubo [online]. 2010, vol.12, n.2, pp. 77-96. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200006.

We reduce the construction of a weak solution of the Cauchy problem for the Navier-Stokes system to the construction of a stochastic problem solution. Under suitable conditions we solve the stochastic problem and prove that simultaneously we obtain a weak (generalized) solution to the Cauchy problem for the Navier-Stokes system.

Palabras llave : Stochastic flows; diffusion processes; nonlinear parabolic equations; Cauchy problem.

        · resumen en Español     · texto en Inglés     · pdf en Inglés